A 50-year-old member asked:
If someone is on coumadin (warfarin) for a blood clot in the leg, which type of plasma protein is low?
1 doctor answer • 1 doctor weighed in
Cardiology 42 years experience
Not necessarily: A clot can be caused by prolonged sitting, or an injury to the leg with totally normal clotting factors and plasma proteins. Certain clotting disorders may predispose to clotting or bleeding.
Created for people with ongoing healthcare needs but benefits everyone.
2.8k viewsAnswered >2 years ago
Last updated May 28, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.